# SDR IXXA2022031001

- Difficulty date: March 10, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: 149T72553
- Part serial: NSN
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194NR INNER SURFACE DAMAGED.
